Medicine Overview of Megacef Dry Syrup
Uses of Megacef Dry Syrup
Megacef 50mg Dry Syrup is used in the treatment of bacterial infections.
Side effects of Megacef Dry Syrup
Nausea, Diarrhoea, Allergic reaction.
How to use Megacef Dry Syrup
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Dissolve the powder in sterile water. Shake well and use. It is better to take Megacef 50mg Dry Syrup with food.
How Megacef Dry Syrup works
Megacef 50mg dry syrup is an antibiotic. It kills the bacteria by attacking their cell wall. Specifically, it prevents the synthesis of a substance in the cell wall called peptidoglycan, which provides the cell wall with the strength required for survival of bacteria in human body.
In Depth Information on Megacef Dry Syrup
Expert advice for Megacef Dry Syrup
- Always take the complete course of treatment, as advised by your doctor even if you feel better.
- Never take an antibiotic for a viral infection like a cold or the flu.
- Can lead to nausea and diarrhoea frequently. If this becomes severe or persistent or you notice that your stool contains blood or mucus you should stop taking Megacef immediately and consult your doctor.
- Inform your doctor if you develop a rash or other unexpected symptoms.
- Inform your doctor if there is the previous history of drug allergy.
- Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Special precautions for Megacef 50mg Dry Syrup
Interaction with alcohol is unknown. Please consult your doctor.
Megacef 50mg Dry Syrup is probably safe to use during pregnancy.+more
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor....
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Megacef 50mg Dry Syrup is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.+more
Avoid prolonged use of Megacef 50mg Dry Syrup, since it may have possible effects such as rash and diarrhea....
Avoid prolonged use of Megacef 50mg Dry Syrup, since it may have possible effects such as rash and diarrhea.
Megacef 50mg Dry Syrup may make you feel dizzy, sleepy, tire+more
d, or decrease alertness. If this happens, do not drive....
Megacef 50mg Dry Syrup should be used with caution in patien+more
ts with severe kidney disease. Dose adjustment of Megacef 50mg Dry Syrup may be needed. Please consult your doctor....
Megacef 50mg Dry Syrup is safe to use in patients with liver+more
disease. No dose adjustment of Megacef 50mg Dry Syrup is recommended....
Severely interacts with other drugs like
Nodosis 500mg Tablet, Sodapill 500mg Tablet, Magflux Syrup, Nodosis 1000mg/15ml Suspension
If you miss a dose of Cefpodoxime, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions for Megacef 50mg Dry Syrup
Frequently asked questions for Cefpodoxime
Yes, Megacef is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Megacef is not a sulfa drug, it belongs to a class of medicines known as cephalosporin antibiotics.
Megacef is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Megacef is not a steroid. It is an antibiotic which belongs to the class of medication known as cephalosporin.
Megacef belongs to the group of medicines known as cephalosporins. Both Penicillins and cephalosporins belong to the group of beta-lactam antibiotics as they contain the beta-lactam ring.
Yes. Megacef is safe if used at prescribed doses for the prescribed duration as advised by the doctor.
Q. Can I take Megacef with ibuprofen?
Megacef can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Megacef has not shown any activity against chlamydia. Please consult your doctor for the treatment of chlamydial infection.
Megacef has not been reported to be active against pseudomonas. Please consult your doctor for the treatment of any pseudomonal infection.
No, cefuroxime does not contain penicillin.
Megacef is not active against methicillin-resistant Staphylococcus aureus (MRSA), rather there has been reported an inherent resistance against this bacteria.
Megacef has not been reported to be active against enterococcus.
Substitutes for Megacef Dry Syrup
Cepy O 50mg Dry Syrup
Lincoln Pharmaceuticals Ltd
₹1.66/ml of Dry Syrup
Kefpod 50mg Suspension Orange
Glenmark Pharmaceuticals Ltd
₹1.8/ml of Suspension
Ceftocid O 50mg Dry Syrup
Marc Laboratories Pvt Ltd
₹2.0/ml of Dry Syrup
Spectratil DS 50mg Syrup
Apex Laboratories Pvt Ltd
₹2.0/ml of Syrup
Polares 50mg Suspension
Zuventus Healthcare Ltd
₹2.0/ml of Suspension